Quasifree Stochastic Cocycles and Quantum Random Walks

Belton, Alexander Charles Richard and Gnacik, Michal and Lindsay, Jonathan Martin and Zhong, Ping (2019) Quasifree Stochastic Cocycles and Quantum Random Walks. Journal of Statistical Physics, 176 (1). pp. 1-39. ISSN 0022-4715

Full text not available from this repository.

Abstract

The theory of quasifree quantum stochastic calculus for infinite-dimensional noise is developed within the framework of Hudson–Parthasarathy quantum stochastic calculus. The question of uniqueness for the covariance amplitude with respect to which a given unitary quantum stochastic cocycle is quasifree is addressed, and related to the minimality of the corresponding stochastic dilation. The theory is applied to the identification of a wide class of quantum random walks whose limit processes are driven by quasifree noises.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Statistical Physics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
ID Code:
132062
Deposited By:
Deposited On:
15 Mar 2019 16:25
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Apr 2020 06:04